# SDR DXTA200702450

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 7,005 hours, 4,389 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO ROLL (FGC A FAIL), (MACH TRIM OFF), AND (PRI STAB TRIM FAIL) CAS MESSAGES ILLUMINATED.   09-27-07   T/S AND REMOVED AND REPLACED NR 1 IAC AND LOADED SN, AC DATABASE, CUSTOM DATABASE AND ALL OPS CHECKS WERE GOOD IAW CESSNA 750 M/M 34-25-01
